# SDR UPS07M48930

- Difficulty date: December 11, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BILGE TRANSVERSE FRAME STA 979, BETWEEN LONG 49 & 50L, CORROSION ON FWD FACE.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL II REV 38.  MAT'L REMOVED 0.003 INCH ORG THK 0.050 INCH THK REMAINING 0.047 INCH FOUND WITHIN LIMITS AS PER SRM 53-00-01 VOL I FIG 1A REV 38.
